# SDR CA110117007

- Difficulty date: January 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 24,237 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10024
- Condition: Binding
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 9000FT, FLAP SELECTION WAS MADE BUT THE FLAP FAIL MSG WAS POSTED.  FLAPS DID NOT MOVE FROM THE ZERO POSITION.  AIR SPEED WAS 200 KTS. CREW ELECTED TO RETURN TO DEPARTING STA.  2HR COLD SOAK IN CRUISE AT -38C. COMPLETED WITH WORK ACCOMPLISHED ON NR-00002 THROUGH NR-0006 FAULT CODES SENT TO TECH OPS. EVENT NR 1 " FLIGHT LEG NR 9055 " LRU LOG MESSAGE 1. JAM, RIGHT BPSU, WIRING RT BPSU.  " FAULT LOG 5 1A, 5 2A, 17 1B, 17 2B. EVENT NR "FLIGHT LEG NR 9048" LRU LOG MESSAGE: .ASSMETERY, EITHER BPSU, FLEX SHAFTS. " FAULT LOG: 3 1B, 3 1A, 3 2A, 3 2B, 5 1A, 5 2A.  SUSPECTING A LOW TEMPERATURE FREEZE EVENT.  FLAPS WERE CYCLED 10 TIMES: " LT SIDE ACTUATOR TEMPS WERE NR 4-13.8C, NR 3-14.4C, NR 2- 11.8C, NR 1-13.0C,  " RT SIDE ACTUATOR NR1-13.2C, NR 2-12.4C, NR 3-19.2C, NR 4 -13.8C, "FLAP SKIN TEMP 11.6C. DETAILS OF ACTION PLAN." REPLACE RT NR 3 FLAP ACTUATOR FOR TEMP BEING HIGH. "CARRY OUT FLAP FLEX DRIVE LUBE TASK." RIGGING OF THE FLAPS (MECHANICAL AND ELECTRICAL RIG AND FUNCTIONAL CHECK OF FLAP SYS). ACTION PLAM ATTACHED TO DEFECT. PLEASE RETURN COMPLETED ACTION PLAN TO TECH OPS. TEARDOWN RECORD WILL BE REQUESTED BY MQ AND WILL ADVISE WHEN MORE DETAILS COME IN. PN 853D100-24, SN 2542, REMOVED SN 3130 INSTALLED.
